Electron. J. Diff. Eqns., Vol. 2005(2005), No. 107, pp. 1-12.

Existence result for a semilinear parametric problem with Grushin type operator

Nguyen Minh Chuong, Tran Dinh Ke

Using a varational method, we prove an existence result depending on a parameter, for a semilinear system in potential form with Grushin type operator.

Submitted October 10, 2004. Published October 7, 2005.
Math Subject Classifications: 34B27, 35J60, 35B05.
Key Words: Semilinear parametric problem; Grushin type operator; potential function, (sub)critical exponent.

Show me the PDF file (254K), TEX file, and other files for this article.

Nguyen Minh Chuong
Institute of Mathematics
Vietnam Academy of Science and Technology
18 Hoang Quoc Viet, 10307 Hanoi, Vietnam
email: nmchuong@math.ac.vn
Tran Dinh Ke
Department of Mathematics, Hanoi University of Education
Hanoi, Vietnam
email: ketd@hn.vnn.vn

Return to the EJDE web page